MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROTAPER GOLD ROTARY SX 19MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROTAPER GOLD ROTARY SX 19MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number PTGRSX19
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a protaper gold rotary sx 19mm file broke during use.Broken part remains in the root canal and patient was referred to specialist.The outcome of this event is unknown as of this mdr.
 
Additional Manufacturer Narrative
Additional information: adding udi # (b)(4).This is a follow up report to report this information.Investigation results: nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.Product not received at investigation site.Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Case can be reopened if product is received.

Brand Name
PROTAPER GOLD ROTARY SX 19MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17404373
Report Number2320721-2023-00266
Device Sequence Number7357720
Product Code EKS
UDI-Device IdentifierD716PTGRSX191
UDI-PublicD716PTGRSX191
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPTGRSX19
Device Lot Number0000339862
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/21/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown